# SDR DALA2021040702054

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 79,389 hours, 25,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 THE COVER OVER THE 2L EMERGENCY EXIT LIGHTS FELL DOWN. CORRECTIVE ACTION: RE-ATTACHED OVERHEAD LIGHT SIGN COVER. VERIFIED SECURED. (7394267)
